The Journal of the Mathematical Society of Japan publishes original research articles of the highest scientific level in all fields of mathematics. It has been the official journal of the Mathematical Society of Japan since 1948. The journal is open to contributions from mathematicians worldwide.
Volume 2, Number 3-4
Publication Date: April, 1951
Table of Contents, J. of the Mathematical Society of Japan , vol. 2, no. 3-4 (1951)
On Conformal Representation of Multiply Connected Polygonal Domain.
Akira MORI; 187-197
Conformal Representation of Multiply Connected Domain on Many-sheeted Disc.
Akira MORI; 198-209
On Baire's Theorem concerning a Function $f(x,y)$ , which is Continuous with respect to Each Variable $x$ and $y$ .
Masatsugu TSUJI; 210-212
On the Differential Forms of the First Kind on Algebraic Varieties II.
Shoji KOIZUMI; 267-269
On the Differentability of the Unitary Representation of the Lie Group.
Jyun-ichi HANO; 270-283